# SDR ASAA2023122848261

- Difficulty date: December 28, 2023
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311007520000
- Condition: Dented
- Location: Frm 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: DENT LOCATED LH SKIN PANEL 1" FWD OF FRAME 9, 14" BELOW CAPTFIXED WINDOW CUT OUT. NEED PERMENANT REPAIR ACCOMPLISHED. ALSO, REFERENCE DB CHART ITEM 10 GROUNDED - YES. STRIPPED AREA IAW SRM 51-75-11/001, REV 146-01AUG2023 DENT DEPTH .031, LENGTH 2.270, HEIGHT 3.110 WITHIN TOLERANCE IAW A320 SRM 53-00-11-283-005. REV 146-01 AUG 2023 ALODINED AREA IAW A320 SRM 51-21-11-001 REV 147- 01 NOV 2023 PRIMED AND PAINTED IAW A320 51-75-12-911-003 REV 147-01 NOV 2023. CATEGORY B PERMANENT REPAIR IAW A320 SRM 53-00-11-283-005 REV 146-01 AUG 2023 FIG2 PG6. PERFORMED LFEC OF DENT IAW NTM 51-10-16-250-801-A-01 REV 142 -01NOV 2023 THRESOLD 5000FC/10000FH PER A320 SRM 53-11-283-012 FIG 7 SHEET 9  ZONE 1 AREA 1.
